# SDR GTIA2021030135616

- Difficulty date: February 26, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 9,426 hours, 4,048 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON #1 PYLON CANTILEVER STRUCTURE. RAF 2761752-1 CREATED-REVIEWED LTPR NRI 5001054962-0010 PERM. REPAIR HAS PERFORMED IAW EO 5452-2101 REV. THIS REPAIR IS CAT A WITH NO ADDITIONAL INSP REQ'D
